Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 654787, 14 pages
http://dx.doi.org/10.1155/2014/654787
Research Article

A Novel Two-Stage Spectrum-Based Approach for Dimensionality Reduction: A Case Study on the Recognition of Handwritten Numerals

1Image Processing and Pattern Recognition Research Lab, R&D Center, Department of Artificial Intelligence, Faculty of Computer Science and Information Technology, University of Malaya, 50603 Kuala Lumpur, Malaysia
2Department of Information System, Faculty of Computer Science and Information Technology, University of Malaya, 50603 Kuala Lumpur, Malaysia
3Department of Artificial Intelligence, Faculty of Computer Science and Information Technology, University of Malaya, 50603 Kuala Lumpur, Malaysia

Received 29 January 2014; Accepted 11 April 2014; Published 12 May 2014

Academic Editor: Feng Gao

Copyright © 2014 Mohammad Amin Shayegan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohammad Amin Shayegan, Saeed Aghabozorgi, and Ram Gopal Raj, “A Novel Two-Stage Spectrum-Based Approach for Dimensionality Reduction: A Case Study on the Recognition of Handwritten Numerals,” Journal of Applied Mathematics, vol. 2014, Article ID 654787, 14 pages, 2014. https://doi.org/10.1155/2014/654787.